메뉴 건너뛰기




Volumn 74, Issue 1, 2000, Pages 40-49

Polynomial properties and symmetric tensor product of Banach spaces

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0039007675     PISSN: 0003889X     EISSN: None     Source Type: Journal    
DOI: 10.1007/PL00000408     Document Type: Article
Times cited : (7)

References (22)
  • 1
    • 84968488160 scopus 로고
    • A reflexive space of holomorphic functions in infinite many variables
    • R. ALENCAR, R. ARON and S. DINEEN, A reflexive space of holomorphic functions in infinite many variables. Proc. Amer. Math. Soc. 90, 407-411 (1984).
    • (1984) Proc. Amer. Math. Soc. , vol.90 , pp. 407-411
    • Alencar, R.1    Aron, R.2    Dineen, S.3
  • 4
    • 0007583029 scopus 로고
    • Sobre algunas propiedades de espacios de Banach
    • F. BOMBAL, Sobre algunas propiedades de espacios de Banach. Rev. Acad. Ci. Madrid, T. LXXXIV, 83-116 (1990).
    • (1990) Rev. Acad. Ci. Madrid, T , vol.84 , pp. 83-116
    • Bombal, F.1
  • 5
    • 0005312756 scopus 로고    scopus 로고
    • On polynomial properties in Banach spaces
    • F. BOMBAL, On Polynomial properties in Banach spaces. Atti Sem. Mat. Fis. Univ. Modena, XLIV, 135-146 (1996).
    • (1996) Atti Sem. Mat. Fis. Univ. Modena , vol.44 , pp. 135-146
    • Bombal, F.1
  • 7
    • 0000549877 scopus 로고
    • A Dvoretsky-Rogers theorem for polynomials
    • S. DINEEN, A Dvoretsky-Rogers theorem for polynomials. Proc. Amer. Math. Soc. 123, 2817-2821 (1995).
    • (1995) Proc. Amer. Math. Soc. , vol.123 , pp. 2817-2821
    • Dineen, S.1
  • 8
    • 0040275649 scopus 로고    scopus 로고
    • S. Dierolf, S. Dineen and P. Domanski, eds., Berlin-New York
    • ∞. In Functional Analysis. S. Dierolf, S. Dineen and P. Domanski, eds., 119-127, Berlin-New York (1996).
    • (1996) Functional Analysis , pp. 119-127
    • Dineen, S.1    Lindström, M.2
  • 9
    • 0001806802 scopus 로고
    • Polynomial schur and polynomial Dunford-Pettis properties
    • B. Luh-Lin (ed.)
    • J. FARMER and W. B. JOHNSON. Polynomial Schur and Polynomial Dunford-Pettis properties. B. Luh-Lin (ed.). Contemp. Math. 144, 95-105 (1993).
    • (1993) Contemp. Math. , vol.144 , pp. 95-105
    • Farmer, J.1    Johnson, W.B.2
  • 10
    • 51249161940 scopus 로고
    • Polynomial reflexivity in Banach spaces
    • J. FARMER, Polynomial Reflexivity in Banach spaces. Israel J. Math 87, 257-273 (1994).
    • (1994) Israel J. Math , vol.87 , pp. 257-273
    • Farmer, J.1
  • 12
    • 84973985330 scopus 로고
    • Unconditionally converging polynomials on Banach spaces
    • M. GONZÁLEZ and J. M. GUTIÉRREZ, Unconditionally converging polynomials on Banach spaces. Math. Proc. Camb. Phil. Soc. 117, 321-331 (1995).
    • (1995) Math. Proc. Camb. Phil. Soc. , vol.117 , pp. 321-331
    • González, M.1    Gutiérrez, J.M.2
  • 13
    • 0000773954 scopus 로고    scopus 로고
    • Gantmacher type theorems for Holomorphic mappings
    • M. GONZÁLEZ and J. M. GUTIÉRREZ, Gantmacher type theorems for Holomorphic mappings. Math. Nachr. 186, 131-145 (1997)
    • (1997) Math. Nachr. , vol.186 , pp. 131-145
    • González, M.1    Gutiérrez, J.M.2
  • 14
  • 15
    • 0000748040 scopus 로고
    • Tensor product bases and tensor diagonals
    • J. R. HOLUB, Tensor product bases and tensor diagonals. Trans. Amer. Math. Soc. 151, 563-579 (1970).
    • (1970) Trans. Amer. Math. Soc. , vol.151 , pp. 563-579
    • Holub, J.R.1
  • 17
    • 0011003046 scopus 로고
    • Conditional weak compactness in certain inductive tensor products
    • D. R. LEWIS, Conditional weak compactness in certain inductive tensor products. Math. Ann. 201, 201-209 (1973).
    • (1973) Math. Ann. , vol.201 , pp. 201-209
    • Lewis, D.R.1
  • 19
    • 0040892895 scopus 로고
    • A note on the Dunford-Pettis property and the Schur property
    • P. PETHE and N. THAKARE, A note on the Dunford-Pettis property and the Schur property. Indiana Univ. Math. J. 27, 91-92 (1978).
    • (1978) Indiana Univ. Math. J. , vol.27 , pp. 91-92
    • Pethe, P.1    Thakare, N.2
  • 21
    • 0001700048 scopus 로고
    • The Dunford Pettis property and protective tensor products
    • R. A. RYAN, The Dunford Pettis Property and protective tensor products. Bull. Polish Acad. Sci. Math. 35, 785-792 (1987).
    • (1987) Bull. Polish Acad. Sci. Math. , vol.35 , pp. 785-792
    • Ryan, R.A.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.